| Catalog Number |
367861 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k213670;k231373 there were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.B medical device type: jka d.2.A common device name: tubes, vials, systems, serum separators, blood collection e.1.Initial reporter facility name: (b)(6).Investigation summary: bd received 5 photos for investigation which showed white streaks in the sidewall and bottom of the tube.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.This complaint has been confirmed for the indicated failure mode: molding defect.No definitive potential cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes, foreign matter was seen inside of one tube.No adverse impact was reported regarding the patient or user.